# SDR ZZDA2011560

- Difficulty date: June 19, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE EMERGENCY LIGHT COVER MISSING - 20D.  INSTALLED NEW EPL LENS (RED) 20D REF GMM / 8103.
